# SDR AALA201611159029

- Difficulty date: October 31, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Delaminated
- Location: Frames 42-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON  FLOOR PANEL 241JF BETWEEN FRAMES  42 TO 47 AND BETWEEN -Y254 TO Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00.
